Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 202, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2006, 2:56 PM CDT for McLean County, Illinois. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2006, 2:56 PM CDT (19:56 UTC)
- Expired
- Jun 19, 2006, 3:45 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County McLean County, IL
The radar
The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:00 PM CDT | HAIL 0.75 | Bloomington, IL | WINDS ESTIMATED AT 55 MPH. |
| Jun 19, 3:02 PM CDT | TSTM WND DMG | Bloomington, IL | TREE LIMBS UP TO 4 INCH IN DIAMATER DOWN IN MILLER PARK IN BLOOMINGTON. IN ADDITION...A LARGE TREE DOWN IN THE GOLF COURSE ON THE SOUTH SIDE OF BLOOMINGTON. REPORT FROM OFF DUTY NWS EMPLOYEE |
| Jun 19, 3:12 PM CDT | TSTM WND DMG | Bloomington, IL | TWO TREES DOWN ON THE SOUTH SIDE OF BLOOMINGTON. |
| Jun 19, 3:12 PM CDT | HAIL 1 | Bloomington, IL | QUARTER SIZED HAIL ON THE SOUTH SIDE OF BLOOMINGTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 370 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 191956 SVRILX ILC113-192045- /O.NEW.KILX.SV.W.0202.060619T1956Z-060619T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 256 PM CDT MON JUN 19 2006 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL AND SOUTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS. * UNTIL 345 PM CDT * AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SHIRLEY...OR ABOUT 9 MILES SOUTHWEST OF BLOOMINGTON...AND WAS MOVING EAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... NORMAL... BLOOMINGTON... DOWNS... LE ROY... SAYBROOK... OTHER LOCATIONS IN THE WARNING INCLUDE...ARROWSMITH...ELLSWORTH... BELLFLOWER AND HOLDER. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848 $$ KH
4 follow-up statements
000 WWUS53 KILX 192008 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT MON JUN 19 2006 ILC113-192045- /O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/ MCLEAN- 307 PM CDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL AND SOUTHERN MCLEAN COUNTY... AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED BETWEEN SHIRLEY AND BLOOMINGTON...MOVING EAST AT 40 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... BLOOMINGTON. DOWNS. LE ROY. COOKSVILLE. SAYBROOK. SHIRLEY. OTHER LOCATIONS AFFECTED INCLUDE...HOLDER...ELLSWORTH...ARROWSMITH AND BELLFLOWER. THIS STORM PRODUCED PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH ON THE SOUTWHEST SIDE OF BLOOMINGTON AT 3 PM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848 $$ KH
000 WWUS53 KILX 192016 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT MON JUN 19 2006 ILC113-192045- /O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/ MCLEAN- 315 PM CDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL AND SOUTHERN MCLEAN COUNTY... AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 2 MILES NORTHEAST OF DOWN...OR ABOUT 9 MILES SOUTHEAST OF BLOOMINGTON...MOVING EAST AT 40 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... SAYBROOK. ELLSWORTH. DOWNS. OTHER LOCATIONS AFFECTED INCLUDE...LE ROY...COOKSVILLE... ARROWSMITH AND BELLFLOWER. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848 $$ KH
000 WWUS53 KILX 192024 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 323 PM CDT MON JUN 19 2006 ILC113-192045- /O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/ MCLEAN- 323 PM CDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR CENTRAL AND SOUTHERN MCLEAN COUNTY... AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 2 MILES SOUTHWEST OF ELLSWORTH...OR ABOUT 13 MILES SOUTHEAST OF BLOOMINGTON...MOVING EAST AT 50 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... ELLSWORTH. SAYBROOK. OTHER LOCATIONS AFFECTED INCLUDE...ARROWSMITH AND BELLFLOWER. IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4051 8922 4034 8921 4029 8847 4055 8848 $$ KH
000 WWUS53 KILX 192033 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 333 PM CDT MON JUN 19 2006 ILC113-192045- /O.CON.KILX.SV.W.0202.000000T0000Z-060619T2045Z/ MCLEAN- 333 PM CDT MON JUN 19 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR SOUTHEASTERN MCLEAN COUNTY... AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR SAYBROOK...OR ABOUT 11 MILES SOUTHWEST OF GIBSON CITY... MOVING EAST AT 40 MPH. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4047 8874 4032 8879 4029 8847 4054 8849 $$ GOETSCH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 10:15 AM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jun 19, 10:15 AM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1015 AM CDT MON JUN 19 2006 .DISCUSSION... UPDATE THE FORECAST TO REMOVE MENTION OF MORNING FOG AND CONVECTION. KEPT PROB40 CHANCE OF CONVECTION THIS AFTERNOON...EXCEPT JUST SLIGHT CHANCE FROM PEORIA NORTH. VERY WARM WITH HIGHS IN THE MID TO UPPER 80S AND WEST BREEZES 10 TO 20 MPH. SKIES BECOMING PARTLY SUNNY. FOG LIFTED ACROSS SE IL NEAR THE WABASH RIVER BY 930 AM LEAVING MOSTLY SUNNY SKIES. AN ISOLATED STRONG THUNDERSTORM DEVELOPED AND MOVE EAST ACROSS NORTHERN VERMILION COUNTY SINCE 930 AM AND NOW MOVING EAST INTO WARREN COUNTY INDIANA. 14Z SURFACE MAP SHOWS A COLD FRONT EXTENDING SOUTH ACROSS LAKE MI THROUGH CENTRAL IL NEAR I-57 AND INTO SE MO. AIR MASS ALREADY VERY UNSTABLE ALONG AND AHEAD OF THE FRONT IN EASTERN IL WHERE LIFTED INDICES MINUS 6-7C AND CAPES 1500 TO 2000 J/KG EAST OF I-55. VISIBLE SATELLITE SHOWS CB BUILDUPS FROM EAST OF DECATUR TO NE OF DANVILLE. HUMID OVER EASTERN IL AHEAD OF COLD FRONT WITH DEWPOITNS AROUND 70F WHILE DEWPOINTS DROP TO AROUND 60F BEHIND THE FRONT WEST OF I-55. WATER VAPOR SHOWS A SHORT WAVE OVER SE MN AND MOVING SE TOWARD NW IL. FRONTAL BOUNDARY WILL PROVIDE A FOCUS FOR CONTINUED CONVECTION DEVELOPMENT AS IT MOVES SLOWLY ACROSS EASTERN IL THIS AFTERNOON. IN ADDITION...SHORT WAVE WILL DIVE SE ACROSS CENTRAL/NE IL THIS AFTERNOON AND INTO INDIANA BY SUNSET. THIS WILL STEEPEN LAPSE RATE OVER CENTRAL IL AND PROVIDE LIFT TOO FOR SCATTERED CONVECTION DEVELOP BEHIND THE FRONT TOO OVER CENTRAL IL. SPC HAS MOST OF CENTRAL IL IN A SLIGHT RISK FOR DAMAGING WIND GUSTS AND LARGE HAIL. ILX 12Z FREEZING LEVEL IS 12 KFT...A BIT LOWER THAN THE 14-15 KFT THE PAST FEW DAYS...SO HAIL POTENTIAL A BIT HIGHER THAN PAST DAYS. SWOMCD RECENTLY SENT TALKING ABOUT A POSSIBLE WATCH BOX OVER EASTERN IL TODAY WHERE SUPERCELLS POSSIBLE. AMPLE SUNSHINE HEATING TEMPS QUICKLY UP TO AROUND 80F BY 10 AM. RUC AND NAM SHOW HIGHS AROUND 21Z/4 PM FROM 85 TO 90F WITH HOTTEST TEMPS SW AREAS. && .PREV DISCUSSION... MAIN CHALLENGE WITH THIS FORECAST PACKAGE WILL BE POPS OVER THE NEXT SEVERAL DAYS...AS MURKY W/NW FLOW PATTERN PERSISTS ACROSS THE REGION. 06Z SURFACE CHART SHOWS WARM AND HUMID AIRMASS FIRMLY IN PLACE FROM THE GULF COAST NORTHWARD TO THE GREAT LAKES. NUMEROUS WEAK BOUNDARIES ARE EVIDENT...INCLUDING A COLD FRONT STRETCHING FROM LAKE SUPERIOR INTO NORTHWEST IOWA. ALOFT...RIDGING CONTINUES TO BUILD ACROSS THE ROCKIES...WHILE TROUGHING TAKES HOLD IN THE GREAT LAKES/UPPER MIDWEST. SHORT TERM...TODAY THROUGH WEDNESDAY... FIRST ISSUE OF THE DAY WILL BE HOW TO HANDLE POPS EARLY THIS MORNING...AS A BAND OF CONVECTION ACROSS SOUTHERN IOWA/NORTHERN MISSOURI CONTINUES TO MOVE E/SE TOWARD THE KILX CWA. THIS ACTIVITY IS ASSOCIATED WITH A 70KT 300MB JET STREAK...AND SHOULD CONTINUE EASTWARD INTO CENTRAL ILLINOIS AS THE JET TRANSLATES ACROSS THE AREA. WILL THEREFORE CARRY 40 POPS ACROSS THE WESTERN CWA DURING THE MORNING HOURS. AFTER THAT...SHORT-WAVE ENERGY CURRENTLY ACROSS THE UPPER MIDWEST WILL DROP SOUTHEASTWARD INTO THE REGION LATER TODAY...SETTING THE STAGE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS. WITH AMPLE LOW-LEVEL MOISTURE IN PLACE...MODERATELY UNSTABLE ENVIRONMENT WILL DEVELOP...WITH LIFTED INDICES DROPPING TO AROUND -6C AND CAPE VALUES APPROACHING 2000J/KG. LAPSE RATES PROGGED TO STEEPEN AS THE DAY GOES ON AS WELL...AS MID-LEVEL COLD POOL ASSOCIATED WITH SHORT-WAVE SETTLES INTO THE AREA. IN ADDITION...WEAK SURFACE FRONT WILL SERVE AS A FOCUS...WHILE UPPER JET STREAK ENHANCES LIFT. WITH ALL THE INGREDIENTS SEEMINGLY IN PLACE...HAVE BUMPED POPS TO 40. SHORT-WAVE EXITS THE REGION TONIGHT...BRINGING AN END TO THE PRECIP CHANCES. HAVE LINGERED 30S ACROSS THE SE CWA THIS EVENING...THEN WENT WITH A DRY FORECAST EVERYWHERE AFTER MIDNIGHT. WEAK FRONT HANGS UP ACROSS THE OHIO VALLEY TONIGHT...THEN BEGINS SLOWLY LIFTING BACK NORTHWARD ON TUESDAY. WITH AIRMASS ESSENTIALLY UNCHANGED...AND FRONT IN THE VICINITY...HAVE RAISED POPS TO 30 ACROSS THE BOARD FOR TUESDAY. PRETTY MUCH THE SAME STORY ON WEDNESDAY...ALTHOUGH BEST FOCUS FOR PRECIP WILL LIKELY SHIFT A BIT FURTHER NORTH. WILL MAINTAIN 30 POPS ACROSS ALL BUT THE SE CWA...WHERE 20S WILL SUFFICE. LONG TERM...THURSDAY THROUGH SUNDAY... IN THE EXTENDED...DAILY CHANCES FOR PRECIP WILL PERSIST ACROSS CENTRAL ILLINOIS THROUGH AT LEAST FRIDAY...AS FRONT REMAINS IN THE VICINITY. MODELS SUGGEST BOUNDARY WILL BEGIN TO SINK SOUTHWARD FRIDAY NIGHT INTO THE WEEKEND...SO WILL GRADUALLY DRY THINGS OUT AT THAT TIME. LATEST GFS DEVELOPS A SIGNIFICANT WAVE ALONG THE BOUNDARY SATURDAY...HOWEVER THIS SOLUTION LOOKS VERY SUSPICIOUS AND IS NOT SUPPORTED BY EITHER THE CANADIAN OR THE ECMWF. WILL THEREFORE CONTINUE WITH A DRY FORECAST FOR SATURDAY AND SUNDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HUETTL/BARNES
Hazardous weather outlook, Jun 19, 11:25 AM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1125 AM CDT MON JUN 19 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-201100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1125 AM CDT MON JUN 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FRONTAL BOUNDARY NEAR I-57 WILL PUSH EAST ACROSS EASTERN ILLINOIS THIS AFTERNOON...COLLIDING WITH A HUMID AND VERY UNSTABLE AIR MASS. IN ADDITION...AN UPPER LEVEL DISTURBANCE WILL RACE SOUTHEAST ACROSS CENTRAL ILLINOIS THIS AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON...AND BECOME MORE WIDESPREAD OVER EASTERN ILLINOIS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING EAST OF I-55...WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. LARGE HAIL...VERY HEAVY RAIN AND AN ISOLATED TORNADO ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL LINGER ACROSS THE AREA THROUGH FRIDAY. WEATHER DISTURBANCES MOVING ALONG THE BOUNDARY WILL BRING A PERIODIC RISK OF THUNDERSTORMS WITH THEM. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BE SEVERE. MONITOR LATER OUTLOOKS FOR UPDATES ON THE ACTIVE WEATHER PATTERN EXPECTED THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF I-55 BETWEEN NOON AND 7 PM. KMH/BAK
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:33 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell | 27 min |
| Jun 19, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 37 min |
| Jun 19, 3:33 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 57 min |
| Jun 19, 3:45 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 30 min |
| Jun 19, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 49 min |
| Jun 19, 4:28 PM CDT | Severe Thunderstorm Warning | ILX | Douglas | 32 min |
| Jun 19, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Edgar | 62 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.